# SDR ASAA2012102193164

- Difficulty date: October 21, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 17,734 hours, 5,615 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7665
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 29,813 hours, 12,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND MAINT MSG NR 75-10442 (THE VBV POSITION SIGNAL IS OUT OF RANGE) FOR NR 2 ENGINE.  REPLACED #2 EEC REF MM 73-21-60-400-801-F00 OPS NORMAL. #2 ENG BITE SHOWS NO FAULTS.
